# SDR 2008UALA01174

- Difficulty date: March 3, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 69,461 hours, 11,272 cycles
- Engine: Pwa PW4060
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CENTER WING UPPER SURFACE AT BS 965, BL0.  MAJOR REPAIR ACCOMPLISHED: REMOVED CORROSION. FABRICATED & INSTALLED REPAIR SHIMS. ACCMP HFEC OF HOLES, NO DEFECT NOTED OVER SIZED HOLES.
